# SDR A6WA200460026

- Difficulty date: July 27, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Condition: Discharged
- Location: Pax Oxygen Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN BULKHEAD PASSENGER OXYGEN BOTTLE EMPTY.  REMOVED AND REPLACED BOTTLE.  (M)
